Linear systems on the blow-up of (P1)n

Antonio Laface, Joaquín Moraga

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this note we study linear systems on the blow-up of (P1) at r points in very general position. We prove that the fibers of the projections (P1) (P1).

Original languageEnglish (US)
Pages (from-to)52-67
Number of pages16
JournalLinear Algebra and Its Applications
Volume492
DOIs
StatePublished - Mar 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Keywords

  • Birational maps
  • Linear systems
  • Toric varieties

Fingerprint Dive into the research topics of 'Linear systems on the blow-up of (<sup>P1</sup>)n'. Together they form a unique fingerprint.

  • Cite this